# SDR BB08069

- Difficulty date: April 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 7612B000
- Condition: Faulty
- Location: Lt Engine
- Part time: 58,316 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H, A

## Discrepancy

HNL FLT 26 - EN ROUTE OGG TO PHX.  AFTER TAKEOFF, THE CREW TURNED ON THE ENGINE ANTI-ICE AND NOTICED A POWER LOSS AND FLUCTUATION ON THE LEFT ENGINE.  THE ENGINE ANTI-ICE WAS TURNED OFF, AND THE LEFT ENGINE POWER PARAMETERS RETURNED TO NORMAL.  THE FLIGHT DIVERTED TO HNL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE ANTI-ICE VALVE.  OPERATIONALLY CHECKS OK.
